Tomasz Żak
Wydział Matematyki
Politechnika Wrocławska

Spis publikacji

1. On the integrability of Gaussian random vectors, 
Probability theory on vector spaces, II (Proc. Second Internat. Conf.,Błażejewko, 1979), 21-29, 
Lecture Notes in Math., 828, Springer, Berlin-New York, 1980, (wspólna z T. Byczkowskim): integrability.pdf

2. Asymptotic properties of semigroups of measures on vector spaces, 
Ann. Probab. 9 (1981), 211-220,(wspólna z T. Byczkowskim):
 http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?handle=euclid.aop/1176994463&view=body&content-type=pdf_1

3. A representation of infinitesimal operators of semigroups of measures on Banach spaces of cotype 2, 
Bull. Polish Acad. Sci. Math 31 (1983), 71-74: representation_of_generator.pdf

4. On the continuity of the distribution function of a seminorm of stable random vectors, 
Bull. Polish Acad. Sci. Math 32 (1984), 519-521: continuity_of_distribution.pdf

5. Decomposition of convolution semigroups of probability measures on groups,
Probability measures on groups, VII, (Oberwolfach, 1983), 23-35, 
Lecture Notes in Math., 1064, Springer, Berlin, 1984, (wspólna z T. Byczkowskim): decomposition.pdf

6. On the density of the distribution of $p$-stable seminorms, 0<p<1, 
Proc. Amer. Math. Soc. 100(2) (1987), 345-351, (wspólna z M. Lewandowskim): Stable_seminorms.pdf

7. Admissible translates for sub-Gaussian measures, 
Probab. Math. Statist. 9(1) (1988), 125-131: admissible_translates.pdf

8. A formula for the density of the norm of stable random vectors in Hilbert spaces, 
Probab. Math. Statist. 10(2) (1989), 257-270:formula_for_density.pdf

9. On the difference of Gaussian measure of two balls in Hilbert spaces,
Probability theory on vector spaces, IV (Łańcut, 1987), 401-405, 
Lecture Notes in Math., 1391, Springer, Berlin, 1989: difference.pdf

10. A note on Marcus example of a nonstable law with all projections stable,
Bull. Polish Acad. Sci. Math}. 37 (1989), 199-202, (wspólna z K. Samotijem): Marcus_example.pdf 

11. The measure of a translated ball in uniformly convex spaces,
J. Theoret. Probab. 3 (1990), 547-562, (wspólna z M. Ryznarem): Translated_ball.pdf

12. Stable measure of a small ball,
Proc. Amer. Math. Soc. 115 (1992), 489-494,(wspólna z M. Lewandowskim i M. Ryznarem): stable_measure_small_ball.pdf  

13. Supports of semi-stable probability measures on locally convex spaces,
J. Theoret. Probab. 7 (1994), (wspólna z B.S. Rajputem i K. S. Rama-Murthy): Supports_semi_stable.pdf

14. Anderson inequality is strict for Gaussian and stable measures, 
Proc. Amer. Math. Soc. 123 (1995), 3875-3880, (wspólna z M. Lewandowskim i M. Ryznarem): Anderson_is_strict.pdf

15. Zeros of the densities of infinitely divisible measures on Rn, 
J. Theoret. Probab. 9 (1996), 533-540, (wspólna z T. Byczkowskim i  B.S. Rajputem): Zeros_of_densities.pdf

16. Simple conditions for mixing of infinitely divisible processes, 
Stochastic Process. Appl. 61 (1996), 277-288, (wspólna z J. Rosińskim): Simple_conditions.pdf

17. The equivalence of ergodicity of weak mixing for infinitely divisible processes, J. Theoret. Probab. 10(1) (1997), 73-86,
 (wspólna z J. Rosińskim): Ergodicity_mixing.pdf

18. Uniform upper bound for a stable measure of a small ball, 
Electron. Comm. Probab. 3 (1998), 75-78, (wspólna z M. Ryznarem): Upper_bound.pdf

19. On Kelvin transformation, J. Theoret. Probab. 19 (2006), 89-120, (wspólna z K. Bogdanem): Kelvin_transformation.pdf

20. Poisson kernel and Green function of balls for complex hyperbolic Brownian motion, Studia Math. 183 (2007), 161-193: Poisson_and_Green_in_complex.pdf

21. Fine structure of complex hyperbolic Brownian motion and Rudin's problem,
Probab. Math. Stat. 28(2) 2008, 345-357 (wspólna z P. Graczykiem): Fine_structure.pdf

22. Strong Central Limit Theorem for isotropic random walks in Rd,
Theory of Probability and Related Fields, 151(1-2)(2011), 153-172, DOI: 10.1007/s00440-010-0295-6, (wspólna z P. Graczykiem i J-J. Loebem)

23. Feynman-Kac formula, lambda-Poisson kernels and lambda-Green functions of half-spaces and balls in hyperbolic spaces,
Colloq. Math. 118(1) (2010),  201-222, (wspólna z T. Byczkowskim i J. Małeckim)

24. On inversions and Doob $h$-transforms of linear diffusions (wspólna z L. Alilim i P. Graczykiem), http://arxiv.org/abs/1209.5322,
In Memoriam Marc Yor – Seminaire de Probabilites XLVII, Springer Lecture Notes in Math. 2137, (2015)

25. Supremum distribution of Bessel process of drifting Brownian motion (wspólna z A. Pyciem i G. Serafinem), Prob. Math. Stat. 35.2 (2015)

26. Extremal properties of one-dimensional Cauchy-type measures (wspólna z T. Byczkowskim), Prob. Math. Stat. 35.2 (2015)

27. Exit time of a hyperbolic alpha-stable process from a half-space or a ball, (wspólna z M. Ryznarem), Potential Analysis, 45 (2016), 83-107,
 http://download.springer.com/static/pdf/843/art%3A10.1007%2Fs11118-016-9536-3.pdf?originUrl=http://link.springer.com/article/10.1007/s11118-016-9536-3&token2=exp=1467663023~acl=/static/pdf/843/art%253A10.1007%252Fs11118-016-9536-3.pdf?originUrl=http%3A%2F%2Flink.springer.com%2Farticle%2F10.1007%2Fs11118-016-9536-3*~hmac=c2e8af5976309e0991f238941d033d2450a4a8637df89a416e12c2756866eba6

28. Transition density of a hyperbolic Bessel process (wspólna z A. Pyciem),
Electronic Communications in Probability, Volume 21 (2016), paper no. 50 https://projecteuclid.org/euclid.ecp/1469557024

29. Inversion, duality and Doob h-transforms for self-similar Markov processes,
(wspólna z L. Alili, L. Chaumont i P. Graczykiem), Electronic Journal of Probability, Volume 22 (2017), paper. no. 20 https://projecteuclid.org/euclid.ejp/1487386998

30. Space and time inversions of stochastic processes and Kelvin Transform (wspólna z L. Alili, L. Chaumont i P. Graczykiem) ukaże się w Math. Nachrichten, 2018

31. Historia_Seminarium_z_Procesow_na_PWr_10_10_2017.pdf (z T. Byczkowskim)

32. Regularization inequalites for one-dimensional Cauchy-type measures (z T. Byczkowskim) https://arxiv.org/abs/1809.08133

33. Referat 19 X 2018 z okazji 40-lecia seminarium: Referat_na_40_lecie.pdf